# SDR AALA20001971

- Difficulty date: November 22, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 259 - EN ROUTE BOS-SJC, DETECTED STRONG SMELL AND LIGHT SMOKE IN RIGHT SIDE COCKPIT.  DECLARED EMERGENCY, DIVERTED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FIRST OFFICER''S WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
